≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Insanity due to heavy metal intoxication. Dr. Kadwa your urgent medical attention is required.

I have been suffering from constant heavy metal exposure since long before November 2016 around November I had severe mental symptoms along with Jaundice then after some time I suffered body wasting due to 3 month long vomiting episodes along with aggravated mental symptoms now appetite has returned but the mental symptoms continue. Mental symptoms include angry thoughts during waking hours uncontrollable wild imagination leading to anger fear dread etc.
 
  kersasp on 2017-12-20
This is just a forum. Assume posts are not from medical professionals.
day 1 to day 3
Sulphur 30 twice a day.

day 4 to day 15
China 30 twice a day.

One dose means 2 pills or drops.
 
kadwa 3 years ago
doctor kadwa please look my case of diarrhea 17 month old daughter its urgent...please help
 
mariz 3 years ago
Dear Dr Kadwa, prior to commencing with prescribed medicines could be so kind enough to elaborate the name & nature of the substance I was exposed to?
 
kersasp 3 years ago
You have described your mind symptoms quite well. A homeopathic remedy is prescribed on the basis of homeopathic symptom. In tautopathy one needs to know the substance that has resulted in poisoning.
 
kadwa 3 years ago
Dear Doctor Kadwa,

I am suffering from facial thinning along with body thinning that make people hostile towards me. Can it be cured. Please do let me know along with if possible the homeopathic medicine.

Regards.
 
kersasp 2 years ago
Please take Hyos 200 twice a day for 3 days and see how that affects over 15 days.
 
kadwa 2 years ago
Dear Doctor Kadwa,

I am facing dangerous hostility wherever I go. I cannot believe who I have become. I no longer feel paranoid but I get divine fantasies without seeing any divinity they are only in terms of hypothetical situations. Accompanied by other hypothetical imaginary fantasies about the future about uncertain future circumstances. I am not on narcotics as some people who get hostile question me about nor on alcohol I do chew a significant amount of tobacco. Do let me know if I need to add any further medicines to the list already provided which I am going to purchase after you would kindly choose to examine for yourself the difference I cannot I cannot believe with my eyes in the mirror. Please check the below shortened URL.

https://tinyurl.com/cannotbelievewhoihavebecome
 
kersasp 2 years ago
day 1
Medorrhinum 200 in evening

day 2 to day 15
Kali Brom 30 twice a day.

One dose means 2 pills or drops.

Please report after 15 days.
 
kadwa 2 years ago
Dear Doctor,

Do my facial images do they represent body wasting/emanciation. As I arouse resentment hostility and am mysteriously ostracised wherever I go.

Regards,
Kersasp
 
kersasp 2 years ago
Thin people are not hated by people. Love and hate has nothing to do with one's physical constitution.
 
kadwa 2 years ago
could I have become thin by mind altering drugs fed deliberately? If so what is the locally available remedy in homeopathy since the terrible mind-body symptoms co-incide.
 
kersasp 2 years ago
Sir, I took Hyos 200 as instructed and I still have no improvement. My faceand body are wasting away and the mind symptoms are pre-dominant.
 
kersasp 2 years ago
Please take Lachesis 200 once a week for a month and report back. In one month you should take 4 doses.
 
kadwa 2 years ago
Dear Doctor,

Could you help with any medicine for the the body wasting/emanication I am suffering from?
 
kersasp 2 years ago
A homeopathic remedy works on the whole constitution. But unfortunately we can't force a remedy to work for a specific condition to our satisfaction.
 
kadwa 2 years ago
Doctor Kadwa,

I would like to know if the images of my face and chest in comparison with my old photograph considering the rapid decline in around a month long vomiting and less than a quarter long body waste/reducing was due to poison or some other heavy metal intoxication, is it possible at even this stage you can shed light on it?
 
kersasp 2 years ago
If you think that you are being intentionally poisoned by someone you should seek a legal advice. A homeopath can't make any such judgement.
 
kadwa 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.